Why are my knees purple?

  1. New Member
    FLY's Avatar
    Join Date
    Nov 2003
    Age
    33
    Posts
    46
    Rep Power
    158
    Level
    8
    Lv. Percent
    5.03%

    Question Why are my knees purple?


    It's been a while since I have posted on this forum, but I have a questions. Does anyone's knees turn purple when training their legs? It doesn't hurt at all, but I have never seen my knees do this before. Just below my patella, a round spot (about the size of a silver dollar) turns bright purple. I'm guessing this is from lots of blood flow through the popliteal artery?

    Should I be worried about this? Its so noticable that other people in the gym stop me to ask if something is wrong. I am in graduate school for exercise physiology and so far non of my professors have any explanations.

    Thanks for you help.

  2. New Member
    FLY's Avatar
    Join Date
    Nov 2003
    Age
    33
    Posts
    46
    Rep Power
    158
    Level
    8
    Lv. Percent
    5.03%

    bump........doesn't anyone have any ideas as to what this could be?
  3. New Member
    purple's Avatar
    Join Date
    Apr 2012
    Posts
    1
    Rep Power
    33
    Level
    1
    Lv. Percent
    5%

    Purple Knees


    I dont even know when this was posted, but I think I might know what is causing your knees to turn purple. Its a strange coincidence that I even came to this website. I actually have been experiencing the same thing.

    I am a woman, and recently got introduces to 'G', or 'GHB'. I know taking drugs is not good, but I did try it. One week, though, I had taken 'GHB' (just a capful) a few days in a row, and by the end of the week, my knees were noticeably PURPLE!

    My sister panicked when she saw me in a short skirt, "Oh my God! What is going on with your knees? It looks like you have bad circulation and should go to a doctor immediatly!"

    I brushed it off, thinking I was just cold and/or they were brused from a dance class I had taken just a few days prior"

    I looked up GHB, and the site stated this:

    GHB, or Gamma Hydroxy Butyrate, is a central nervous system depressant. [SIZE=5]Because very
    small amounts of GHB are found in the human body, GHB is often billed as a "natural"
    supplement, or as an anabolic steroid that helps build muscle mass
    (this claim was never
    proven).

    So, you may be taking supplements rich with GHB!

    I am never going to take 'GHB' ever again!!!



    Quote Originally Posted by FLY View Post
    bump........doesn't anyone have any ideas as to what this could be?
    •   
       

Similar Forum Threads

  1. Why are my guts ROTTING?!
    By BigKrabbe in forum Nutrition / Health
    Replies: 6
    Last Post: 02-23-2012, 07:37 AM
  2. My Knees are Luvin Oratropin!
    By rocckky in forum Supplements
    Replies: 2
    Last Post: 12-11-2006, 10:06 PM
  3. Why are longer cycles said to be better?
    By Zim in forum Anabolics
    Replies: 11
    Last Post: 07-19-2004, 06:13 PM
  4. WHy was my thread deleted?
    By spoofy in forum Anabolics
    Replies: 24
    Last Post: 12-29-2003, 01:40 PM
  5. Why are abs usually trained more than the other muscles?
    By JohnGafnea in forum Exercise Science
    Replies: 6
    Last Post: 04-02-2003, 09:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in